# SDR KCSA081004

- Difficulty date: January 8, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 95,008 hours, 23,773 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Gouged
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON UPPER FORWARD ENGINE MOUNT BULKHEAD CHORD NAC STA 128.95 HAS A DEEP GOUGE ON INBOARD SIDE JUST AFT OF CHORD BEND RADIUS AT NOSE COWL FORWARD FAIRING LATCH FITTING.
